The existence of tame roots and their properties

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)715-719
Number of pages5
JournalBeijing Shifan Daxue Xuebao, Ziran Kexueban
Volume6
Publication statusPublished - 2002

Cite this

The existence of tame roots and their properties. / Su, Xiuping.

In: Beijing Shifan Daxue Xuebao, Ziran Kexueban, Vol. 6, 2002, p. 715-719.

Research output: Contribution to journalArticle

@article{93d14ca7ec3144f6b7e2c5d37389e1b8,
title = "The existence of tame roots and their properties",
author = "Xiuping Su",
year = "2002",
language = "English",
volume = "6",
pages = "715--719",
journal = "Beijing Shifan Daxue Xuebao, Ziran Kexueban",
issn = "0476-0301",
publisher = "Beijing-Shifan-Daxue",

}

TY - JOUR

T1 - The existence of tame roots and their properties

AU - Su, Xiuping

PY - 2002

Y1 - 2002

M3 - Article

VL - 6

SP - 715

EP - 719

JO - Beijing Shifan Daxue Xuebao, Ziran Kexueban

JF - Beijing Shifan Daxue Xuebao, Ziran Kexueban

SN - 0476-0301

ER -